# SDR CSI0108

- Difficulty date: March 19, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 2,154 hours, 1,899 cycles
- Engine: Pwa PW530A
- Engine time: 2,154 hours, 1,899 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: FFJ131
- Condition: Backed Out
- Location: Brake System
- Part time: 2,154 hours, 1,899 cycles
- Component: Connecter, Amp
- Component part number: 32037369
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, APPROACHING KSUS (SPIRIT OF ST LOUIS AIRPORT, MO), THE CREW OBSERVED THAT THE BRAKE PRESSURE LOW AND ANTI-SKID INOP, ANNUNCIATOR LIGHTS WERE ILLUMINATED.  CHECKLIST PROCEDURES WERE FOLLOWED AND ATC WAS ADVISED.  ATC HAD EMERGENCY EQUIPMENT RESPOND.  A NORMAL APPROACH AND LANDING WERE MADE.  NORMAL BRAKING WAS AVAILABLE AFTER LANDING.  THE AIRCRAFT WAS TAXIED TO PARKING AND SHUTDOWN.  SYSTEM INVOLVED:  TROUBLESHOOTING DETECTED A WIRING PROBLEM IN THE ANNUNCIATING SYSTEM.  APPARENT CAUSE OF MALFUNCTION:  PIN FF IN AMP CONNECTOR J131 WAS NOT CRIMPED.  NOTE:  IT APPEARS THE PIN WAS NOT CRIMPED WHEN IT LEFT THE FACTORY.  OTHER PERTINENT INFORMATION.  THE TERMINAL PIN IN AMP CONNECTOR J131 WAS REPLACED AND THE WIRE BUNDLE WRAPPED WITH FIBERGLASS SHEET.  THE SYSTEM WAS FUNCTION CHECKED AND FOUND TO BE OPERATING NORMALLY.  WORK WAS PERFORMED IAW CHAPTERS 20 AND 32 OF CESSNA 550 WIRING DIAGRAM MANUAL.  AIRCRAFT RETURNED TO SERVICE MARCH 19, 2008.
